# SDR DALA2017020901097

- Difficulty date: February 8, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 77,218 hours, 9,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING RED AND WHITE COVERS MISSING AT 4L & 4R. RED FLOOR PROX COVERS REPLACED AT DR 4L & 4R PER AMM 33-50. WHITE FLOOR PROX COVER INSTALLED PER AMM 33-50.
